# SDR P5CA2021041300091

- Difficulty date: April 13, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,127 hours, 22,178 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Packing
- Condition: Damaged
- Location: Rt Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R GEN DRIVE EICAS MESSAGE DURING INITIAL CLIMB. MESSAGE CLEARED WHEN LEVELING AT 10,000 FT ABOUT 90 SECONDS LATER( REMOVED AND REPLACED PACKING ON RH IDG FILL PORT IAW AMM 20-11-00. NO LEAKS NOTED AT THIS TIME. SERVICED IDG IAW AMM 12-13-03 AND PERFORMED OPS CHECK IAW AMM 24-11-00. NO DEFECTS NOTED.   )
